uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
An asymptotic expansion of the distribution of the least squares estimator in the nonlinear regression model
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
1983 (English)In: Statistics, Vol. 14, no 1, 7-27 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1983. Vol. 14, no 1, 7-27 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-25743OAI: oai:DiVA.org:uu-25743DiVA: diva2:53517
Available from: 2007-02-13 Created: 2007-02-13 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Department of Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 122 hits
ReferencesLink to record
Permanent link

Direct link